Depersonalization Support Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I have been on Lexapro for the past 3 years. I moved to 20 mg last year and I have Ativan for emergencies, but I’ve only taken it once. My doctor upped my lexapro to 30 mg last month because my anxiety has gotten worse due to my stressful job. But over the past month, my DP has gotten worse as has and OCD behavior I have. So I saw my doctor this week and she said “I want to get you on something other than Lexapro, but we can’t do that until we have control of this anxiety”. So she moved my lexapro back down to 20 and prescribed me 300 mg of Gabapentin. I immediately googled it and one of the side effects is DP....WTF. I am so afraid of having an “episode” while I’m out at work or by myself (I live in a very large, robust city). So I haven’t started taking the Gabapentin yet, out of fear. Has anyone been on it and had success or has it made things worst?
 
1 - 1 of 1 Posts
Top